MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN MAR +4 10D 28IDX50OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US PINN MAR +4 10D 28IDX50OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Model Number 1219-28-150
Medical Device Problem Codes Fracture (1260); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Scar Tissue (2060); Physical Asymmetry (4573)
Date of Event 08/08/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Surgeon reported to bf arm: "on 08-aug the patient had sudden groin pain on the right side, since 10-aug there is a squeaking noise in the area of the right hip joint.The patient presented herself yesterday in the doctor's office; the indication for a hip tep replacement because a decentered head in the cup was given.(b)(6) 2017 implantation of a cementless total endoprosthesis right hip (corail stem size 10, head size 28/+5, pinnacle cup size 50/28 mm).(b)(6) 2022.Explantation of the broken inlay.The inlay was also luxated." doi: (b)(6) 2017.Dor: (b)(6) 2022.Right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
There was a leg shortening of approx.1 cm and the scar conditions were unattractive.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was received for analysis.Based in the visual examination of the part, it was observed that a portion of the liner's rim was fractured.Location of the fracture is consistent with excessive edge loading of the femoral head and patient's body weight since machining lines are yet visible opposite to the fracture zone.Interlock feature edge of the liner denoted three ard tabs sheared off from the liner which is also evidence of the liner having disassociated from the cup.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : product description: pinn mar +4 10d 28idx50o product code: 121928150 lot number: h24095 please provide: 1) quantity manufactured: 40 2) date of manufacture: 12/20/2016 3) any anomalies or deviations identified in dhr: none.No anomalies or non conformances were identified.4) expiry date: 11/30/2021 5) ifu reference: 090200701 - ifu tot hip pros rev p.Device history review : a manufacturing record evaluation was performed for the finished device 121928150/h24095) product and lot numbers, and no non-conformances were identified.Corrected: h3.

Brand Name
PINN MAR +4 10D 28IDX50OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key15378765
Report Number1818910-2022-17381
Device Sequence Number5821112
Product Code LPH
UDI-Device Identifier10603295013464
UDI-Public10603295013464
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K001534
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1219-28-150
Device Catalogue Number121928150
Device Lot NumberH24095
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2022
Supplement Date Received by Manufacturer08/31/2022
09/28/2022
11/17/2022
Initial Report FDA Received Date09/08/2022
Supplement Report FDA Received Date09/14/2022
09/30/2022
11/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APEX HOLE ELIM POSITIVE STOP; CORAIL2 STD SIZE 10; HIP BA BIO 28MM 12/14 + 5; PINNACLE 100 ACET CUP 50MM; UNK HIP ACETABULAR CUP PINNACLE; UNK HIP FEMORAL STEM CORAIL; UNKNOWN HIP ACETABULAR LINERS; UNKNOWN HIP FEMORAL HEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale